# SDR IXXA08SMN003S

- Difficulty date: January 14, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 83,204 hours, 22,524 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Condition: Delaminated
- Location: Aileron
- Part time: 83,204 hours, 22,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT WING CONTROL TAB AILERON DELAMINATED.  REMOVED REPLACE AILERON CONTROL TAB IAW DC8 MM 27-11-4 PAGES 201-205, PERFORMED OPS CHECK TO ALL FLIGHT CONTROLS GOOD IAW DC8 MM 27-11-0 PAGES 10-14, DC8 MM 27-21-0 PAGES 5-9, MM 27-30-0 PAGES 4-7, MM 27-40-0 PAGES 1-2, MM 27-40-1 PAGES 10-13, MM 27-51-0 PAGES 10-12, MM 27-61-0 PAGES 5-7, MM 27-70-0 PAGES 1-2, MM 27-80-0 PAGES 4.
